MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.10, no.1, pp.497-506, 2013 (SCI-Expanded)
Article / Article
MEDITERRANEAN JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Istanbul Technical University Affiliated:
In this paper we study general rotational surfaces in E-4 whose meridian curves lie in two-dimensional planes. We firstly find all minimal general rotational surfaces by solving the differential equation that characterizes minimal general rotational surfaces. Then we determine all pseudo-umbilical general rotational surfaces in E-4.